# SDR IXXA2024061101

- Difficulty date: May 16, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2800
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW UPPER LEADING EDGE SKIN HAS 6 FASTENERS PULLED THRU THE SKIN JUST O/B OF O/B SLAT ROTARY ACTUATOR
